# SDR SA05058

- Difficulty date: August 1, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 757-2B7
- Aircraft serial: 24894
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 130104233
- Condition: Reads Low
- Location: Rt Off Wing
- Part time: 16,317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RIGHT OFF THE WING SLIDE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE RIGHT WING SLIDE BOTTLE.  OK FOR SERVICE.
